MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 6485-3-111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: gmrs extension piece 80mm; cat# 64956080; lot# aar2c.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
On (b)(6) 2022, it was reported by stryker sales rep that the surgeon informed the extraction of implants by (b)(6) 2022 due to infection.Revision was in year 2017.
 
Additional Manufacturer Narrative
Corrected date: patient age, date of implant, device information updated to unknown.An event regarding infection involving an unknown insert was reported.The event was not confirmed.Method & results: -product evaluation and results: the reported device was not returned however a photograph was provided for review.Visual inspection of the provided photograph indicated that the devices were recently explanted as blood is visible.Nothing further can be observed from the photo.-clinician review: insufficient information was provided to support a medical review.-product history review: could not be performed as the device lot details were not provided.-complaint history review: could not be performed as the device lot details were not provided.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports and the primary and revision operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: mrs fem stem w/o body 11x127mm; cat# 64853111; lot# 171734a gmrs extension piece 80mm; cat# 64956080; aar2c unknown gmrs femoral component; cat# unknown; lot# unknown gmrs proximal tibial implant; cat# unknown; lot# unknown stem; cat# unknown; lot# unknown bushings; cat# unknown; lot# unknown axle; cat# unknown; lot# unknown bumper; cat# unknown; lot# unknown tibial rotating component; cat# unknown; lot# unknown tibial sleeve; cat# unknown; lot# unknown it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
UNKNOWN INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13843807
Report Number0002249697-2022-00417
Device Sequence Number11763100
Product Code MBH
UDI-Device Identifier07613327048360
UDI-Public07613327048360
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K040749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number6485-3-111
Device Catalogue NumberUNK_JR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexFemale